# SDR CALA2023083002667

- Difficulty date: August 19, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 54,654 hours, 15,926 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: 19274190002
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT EICAS MSG WITH L AP ENGAGED. NO CONTROL ISSUES. ENGAGE D R AP AND NO MSG. FL235 M.75 MCDP FLIGHT FAULTS SHOWS "A/P CTN STAB L/FCC L". MCDP TEST 65 T/S PER FIM: 22-04 FAULT TREE 825. REPLACED L FCC PER AMM: FAILED; "STAB TRIM FCC L FAIL" AND "STAB TRIM FCC C FAIL". ADDED 22-11-01/401, MCDP TEST 65 FAIL, INSTALLED ORIGINAL L FCC. IMAGES. SWAPPED L YSM AND R YSM PER AMM: 22-21-04/401, MCDP TEST 65 FAIL. SWAPPED YSM L AND R TO ORIGINAL. NEEDS MORE T/S. REMOVED STABILIZER TRIM CONTROL MODULES AND SOLENOID VALVES REF INSTALLED NEW STCM REF. AMM 27-41-05. STILL HAS THE THE SAME MSG AMM 27-41-05-022-001. "STAB TRIM FCC LEFT FAIL" & "STAB TRIM FCC CTR FAIL". SUSPECT STAB TRIM TEST SWITCH EQUIPT # S70007  FAULTY PARTS USED: 19-2741-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1052406  SN OFF 1471 MODULE, CONTROL  OFF 19-2741-9-0002 1471 ON 19-2741-9-0002 0756 DOWN-INOP. ALT SWITCHES: NOSE UP-INOP, NOSE DOWN-OK. "LEFT MODULE" YOKE SWITCHES: NOSE UP-OK, NOSE DOWN-INOP. ALT SWITCHES: NOSE UP-OK, NOSE DOWN-INOP. CONSULTED WITH TECH SUPPORT ROQUE. REPLACED LEFT HORIZONTAL SECONDARY STAB TRIM BRAKE. PER AMM SWAPPED LEFT AND RIGHT STCM . NOW LEFT SIDE PN 160202-101, SN SWAPPPED LEFT AND RIGHT STCM 27-41-13. AND LEFT HYD STAB TRIM MOTOR PER AMM 27-41-11. LEAK 1468 AND RIGHT SIDE PN 160202-100, SN 756.  OPS CHECK MANUAL ADD EMP:U251361,U252717 CHECK OK BUT NO HELP. PARTS USED:  19-2741-9-0004,QTY :1 OPERATION WITH LEFT AND RIGHT YOKE SWITCHES AND ALT OPERATION. 99
